RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2002, Issue 3(26), Pages 3–98 (Mi iimi252)  

This article is cited in 8 scientific papers (total in 8 papers)

On the spectra of two-dimensional periodic Schrödinger and Dirac operators

L. I. Danilov

Physical-Technical Institute of the Ural Branch of the Russian Academy of Sciences

Abstract: We prove the absence of eigenvalues in the spectra of two-dimensional periodic Schrödinger and Dirac operators with variable metric and complex-valued electric and magnetic potentials.

Full text: PDF file (21601 kB)
References: PDF file   HTML file
UDC: 517.958:530.135.6
Received: 01.06.2002

Citation: L. I. Danilov, “On the spectra of two-dimensional periodic Schrödinger and Dirac operators”, Izv. IMI UdGU, 2002, no. 3(26), 3–98

Citation in format AMSBIB
\Bibitem{Dan02}
\by L.~I.~Danilov
\paper On the spectra of two-dimensional periodic Schr\"odinger and Dirac operators
\jour Izv. IMI UdGU
\yr 2002
\issue 3(26)
\pages 3--98
\mathnet{http://mi.mathnet.ru/iimi252}


Linking options:
  • http://mi.mathnet.ru/eng/iimi252
  • http://mi.mathnet.ru/eng/iimi/y2002/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Danilov, “The Spectrum of the Two-Dimensional Periodic Schrödinger Operator”, Theoret. and Math. Phys., 134:3 (2003), 392–403  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. L. I. Danilov, “Ob otsutstvii sobstvennykh znachenii v spektre dvumernykh periodicheskikh operatorov Diraka i Shredingera”, Izv. IMI UdGU, 2004, no. 1(29), 49–84  mathnet
    3. L. I. Danilov, “The absence of eigenvalues in the spectrum of ageneralized two-dimensional periodic Dirac operator”, St. Petersburg Math. J., 17:3 (2006), 409–433  mathnet  crossref  mathscinet  zmath
    4. L. I. Danilov, “Ob absolyutnoi nepreryvnosti spektra trekhmernogo periodicheskogo operatora Diraka”, Izv. IMI UdGU, 2006, no. 1(35), 49–76  mathnet
    5. L. I. Danilov, “O spektre dvumernogo obobschennogo periodicheskogo operatora Shredingera”, Izv. IMI UdGU, 2013, no. 1(41), 78–95  mathnet
    6. L. I. Danilov, “O spektre dvumernogo obobschennogo periodicheskogo operatora Shredingera. II”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 2, 3–28  mathnet
    7. L. I. Danilov, “O spektre dvumernogo operatora Shredingera s odnorodnym magnitnym polem i periodicheskim elektricheskim potentsialom”, Izv. IMI UdGU, 51 (2018), 3–41  mathnet  crossref  elib
    8. L. I. Danilov, “O spektre relyativistskogo gamiltoniana Landau s periodicheskim elektricheskim potentsialom”, Izv. IMI UdGU, 54 (2019), 3–26  mathnet  crossref  elib
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:132
    Full text:37
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020